Clorets Chlorophyl Chewing Gum - 1 Pack
Aspen Septrin Paediatric Suspension 100ml
BRUSTAN-N Ibuprofen 100MG Syrup – 100ml
  • BRUSTAN-N Ibuprofen 100MG Syrup – 100ml
BRUSTAN-N Ibuprofen 100MG Syrup – 100ml
  • BRUSTAN-N Ibuprofen 100MG Syrup – 100ml
BRUSTAN-N Ibuprofen 100MG Syrup – 100ml
  • BRUSTAN-N Ibuprofen 100MG Syrup – 100ml
BRUSTAN-N Ibuprofen 100MG Syrup – 100ml
  • BRUSTAN-N Ibuprofen 100MG Syrup – 100ml

BRUSTAN-N Ibuprofen 100MG Syrup – 100ml

BRUSTAN-N Ibuprofen 100MG Syrup – 100ml

Px-001408
Px-001408

Provide relief mild to moderate muscular pain, headache, earache, toothache, and post-immunization fever. 

₦320.00
Tax included
Presentation
Quantity Qty
IN-STOCK

Quantity Qty
IN-STOCK

BRUSTAN-N Ibuprofen 100MG Syrup – 100ml

BRUSTAN-N Ibuprofen 100MG Syrup – 100ml | Presentation : Suspension - 100ml

₦320.00
 

SAFE RELIABLE

 

GENUINE PRODUCTS

 

EXPRESS DELIVERY

 

SECURED PAYMENT

BRUSTAN-N Ibuprofen 100MG Syrup – 100ml is effective in the treatment of mild to moderate muscular pain, headache, earache, toothache, and post-immunization fever. It is also used in the relief of pain due to sore throat, teething and symptoms of cold and influenza.

 

Ingredient

Each 5ml contains Ibuprofen BP 100mg and Acesulfame Potassium USNF 2.5mg.

 

Direction for Use

For children between the ages of 1 to 2 years administer 2.5ml three times daily. For Children between the ages of 3 to 7 years administer 5ml three times daily. While for children between 8 to 12 years should be given 10ml three times daily. For post-immunization fever give initial dose of 2.5ml (50mg) followed by another 2.5ml (50mg) after six hours if necessary. Do not administer more two doses in a 24 hour period.

 

Caution

Do not give to children under the age of 1 year. Store in a dry cool place. Do not freeze. Keep away from the reach of children.

Active Ingredient
Ibuprofen
Drug Strength
100mg
Drug Dispensing
OTC
Dosage Form
Suspension
Drug Administration
Oral
NAFDAC Reg No
A4-0488
Manufacturer
Ranbaxy

Specific References